# SDR 9LMR202405140001

- Difficulty date: May 10, 2024
- Submitted: May 14, 2024
- Operation: General aviation
- Filed by: Lowcountry Aviation Company Maintenance, Repair An, repair station 9LMR751C
- Aircraft: N332MS
- Make and model: Beech C90A
- Aircraft serial: LJ1023
- Aircraft time: 6,742 hours, 5,619 cycles
- Engine: Pwa PT6A135A
- Engine time: 2,722 hours, 2,539 cycles
- Propeller: Hartzl HCD4N3C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 6046H39B
- Condition: Inoperative
- Location: Zone 100
- Part time: 6,742 hours, 5,619 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LDG TRANSITION LIGHT REMAINED ON,  FOLLOWINGS RETRACTION: LDG THEN FAILED TO LOCK DOWN UPON SUBSEQUENT EXTENSION, SUCECESSFULLY DEPLOYED GEAR MANUALLY AS PER CHECK LIST.
